| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refr0380 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported via medwatch "preparing picc line for insertion i pulled the guide wire back to trim the picc prior to placement and it broke free from the yellow plastic connection that connects to the sherlock 3cg device.I was unable to use the picc kit and had to open another kit".